# SDR VQIA2017080800030

- Difficulty date: December 31, 2016
- Submitted: August 8, 2017
- Operation: Air carrier
- Aircraft: N629VA
- Make and model: Airbus A320-214
- Aircraft serial: 3037
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: EVT3454HC
- Condition: Damaged
- Location: Extract
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT EXPERIENCED AN EXTRACT FAN FAULT MESSAGE ON ECAM AND ELECTRICAL BURNING ODOR, THE FLIGHT CREW DECLARED AN EMERGENCY AND LANDED SAFELY.  DURING FLIGHT, A LOUD HUM FROM AVIONICS BAY ACCOMPANIED BY A FAINT ODOR OF BURNING ELECTRICAL.  ACCOMPLISHED INSPECTION IAW TSM 05-50-00-81-08-31A, ODOR OF SMOKE IAW ITEM 22-62-60-203.  VENT EXTRACT FAULT INFLIGHT MASTER CAUTION.   BENT EXTRACT FAN DAMAGE.
